Register Now

Login

Lost Password

Lost your password? Please enter your email address. You will receive a link and will create a new password via email.

Add question

You must login to ask question.

Login

Register Now

Discous trending topics

PARACETAMOL CAUSES LIVER PROBLEM IN A CHILD

PARACETAMOL CAUSES LIVER PROBLEM IN A CHILD

Drugs are poisons and they have side effects even as they carry out all the intended effects and work on the ailments.

So, ordinarily, mothers shouldn’t always  and immediately give drugs for every single sickness that affect a child.

However, if a child shows symptoms of sickness and become worrisome, they may just give over-the-counter paracetamol and prescribed paediatric drugs and doses.

We have once managed a six-month-old child whose mother gave a very high dose of paracetamol just to relieve pains of teething but ended up causing liver failure in a child.

Paracetamol may be a common drug but it could damage the liver.

When a mother overzealously administers drugs on a child, they may have other effects on the child.

About Bigdeal


Follow Me

Leave a reply